A 34-year-old female asked:
I got a tattoo while i was on amoxicillin and clavulanate potassium 875 mg. it is for a ear infection and possibly a sinus infection. will this be an issue for my tattoo?
2 doctor answers • 2 doctors weighed in
Dr. Hunter Handsfieldanswered
Infectious Disease 55 years experience
Almost certainly not. Nothing to worry about.
Answered Jul 27, 2021
Dr. Charles Turckanswered
Pharmacology 19 years experience
There is likely no harm from getting a tattoo while on antibiotics.
Answered Jul 28, 2021
Last updated Jul 28, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.